# SDR DALA2015041402776

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 77,046 hours, 35,071 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO LT ENGINE INFLIGHT SHUTDOWN. MAINTENANCE FOUND PMA STATOR SEVERELY COKED WITH OIL CONTAMINATION. INSPECTED AND MAIN OIL FILTER INSPECTED AND REPLACED. PMA ROTOR, STATOR AND SEAL REPLACED. PMA HARNESS AND BACKSHELLS INSPECTED. HIGH POWER RUN PERFORMED PER AMM. ALL INDICATIONS NORMAL.
